# SDR CKSA98075

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION FOUND LEVEL 2 CORROSION, LWR SKIN DAMAGED AND DRAIN BROKEN AT FS 2360 RBL 12 STR 49.  CUT OUT DAMAGE AND MADE FILLER AND DOUBLER IAW AIA/E/2739 SKETCH.  INSTALLED REPAIR IAW AIA/E/2739 SKETCH.  NON-ROUTINE TASK CARD NUMBER 12917.
